MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS, POWERHEAR; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS, POWERHEAR; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number XELAED001B
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during training by facility staff, the device did not detect the attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Instead, the data file of the customer's report was provided.Review of the data file did show the error message related to the customer's report.However, without receipt of the device, root cause evaluation could not be performed.Analysis of reports of this type has not identified an increase in trend.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section d4 (primary udi #).The g5 adult pads were returned to zoll medical corporation for evaluation.The customer's report was duplicated and attributed to faulty pads.The pads were scrapped after testing and the customer was sent a replacement set.Analysis of reports of this type has not identified an increase in trend.

Brand Name
INTELLISENSE ADULT DEFIBRILLATION PADS, POWERHEAR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key19643811
Report Number2112020-2024-00497
Device Sequence Number20766902
Product Code MKJ
UDI-Device Identifier00812394020959
UDI-Public(01)00812394020959(17)240728(10)22010701
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/28/2024
Device Model NumberXELAED001B
Device Lot Number220107-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date07/29/2024
09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown